Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sudden bleeding after menstrual cycles stopped. Done scan. Prescribed Pause-MF

Please advise, my mothers age is 44 years. sudden bleeding After one year of stopping menses.below are the scan results. Uterine contour Retroverted bulky endometrium . uterus : 6.3 x 4.9 x 5.5 cm cervix: 3.5 x 3.1 cm endometrium 5-6mm volume 90.6 cu cm ovaries: Rt ovary : 4 x 3 x 2.5 cm Lt Ovary : 3.9 x 2.4 2.6 cm Volume 15.5 cu cm volume 13.4 cu cm Follicle cyst 2.4 cm Please help. we went to a gynec this morning, she asked to take dexorange , zincovit , D-calford (calcium cutrate malate with vitamin D3 ) & Pause-MF tablets.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
your mother seems to be suffering from post menopausal bleeding
at her age , it is always better to evaluate properly to rule out any serious concern
.if i were to treat your mother , i would have advises a diagnostic dilatation and curettage of endometrium along with pap smear.
hope my answer helps you
thank you
Answered: Wed, 25 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor